Illinois Journal of Mathematics

A non-removable set for analytic functions satisfying a Zygmund condition

Nguyen Xuan Uy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 1-8.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044749

Digital Object Identifier
doi:10.1215/ijm/1256044749

Mathematical Reviews number (MathSciNet)
MR822381

Zentralblatt MATH identifier
0575.30036

Citation

Uy, Nguyen Xuan. A non-removable set for analytic functions satisfying a Zygmund condition. Illinois J. Math. 30 (1986), no. 1, 1--8. doi:10.1215/ijm/1256044749. https://projecteuclid.org/euclid.ijm/1256044749


Export citation